# SDR ASOA2015010712008

- Difficulty date: December 23, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 10082
- Aircraft time: 28,651 hours, 20,688 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 FLOORBEAM CORRODED ON LOWER SURFACE AT RBL 9.   REPLACED DURING INCORPORATION OF SB 670A-53-041, REV D.
